Alert archive / Missouri / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 129, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at May 24, 2011, 12:57 PM CDT for 6 counties in Missouri. It was in force for 48 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 12:57 PM CDT (17:57 UTC)
- Expired
- May 24, 2011, 1:45 PM CDT
- In force
- 48 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 60.0 mph
Counties Caldwell County, MO, Clay County, MO, Clinton County, MO, Jackson County, MO, Lafayette County, MO, Ray County, MO
The radar
The Pleasant Hill radar (KEAX), 61 km from the middle of the area, began a volume at 17:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 12:57 PM CDT | TSTM WND GST 50 | 5 Nw Liberty, MO | |
| May 24, 12:57 PM CDT | TSTM WND GST 60 | North Kansas City, MO | |
| May 24, 1:00 PM CDT | HAIL 0.75 | Liberty, MO | |
| May 24, 1:03 PM CDT | HAIL 1 | Gladstone, MO | |
| May 24, 1:12 PM CDT | HAIL 0.88 | Excelsior Springs, MO | |
| May 24, 1:15 PM CDT | HAIL 0.75 | 2 S Woods Heights, MO | ALSO 35 TO 40 MPH WINDS |
| May 24, 1:15 PM CDT | HAIL 1.5 | Excelsior Springs, MO | |
| May 24, 1:36 PM CDT | TSTM WND GST 50 | Richmond, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 6.0 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 226 J/kg
- Mixed-layer CIN
- -381 J/kg
- Mixed-layer LCL
- 1158 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 7 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
477
WUUS53 KEAX 241757
SVREAX
MOC025-047-049-095-107-177-241845-
/O.NEW.KEAX.SV.W.0129.110524T1757Z-110524T1845Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1257 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALDWELL COUNTY IN NORTH CENTRAL MISSOURI...
CLAY COUNTY IN WEST CENTRAL MISSOURI...
CLINTON COUNTY IN NORTHWEST MISSOURI...
NORTHERN JACKSON COUNTY IN WEST CENTRAL MISSOURI...
NORTHWESTERN LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
RAY COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 145 PM CDT
* AT 1253 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM OSBORN TO KEARNEY TO
NORTHMOOR...AND MOVING EAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
LIBERTY...CAMERON...SUGAR CREEK...EXCELSIOR SPRINGS...
INDEPENDENCE...LAWSON...COURTNEY...HAMILTON...BUCKNER...RICHMOND...
LEXINGTON...GLENAIRE...EXCELSIOR ESTATES...CRYSTAL LAKES...MISSOURI
CITY...WOODS HEIGHTS...KINGSTON...POLO...SIBLEY AND ORRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3975 9376 3920 9376 3902 9391 3910 9461
3914 9459 3922 9460 3928 9454 3975 9449
TIME...MOT...LOC 1757Z 272DEG 39KT 3971 9430 3932 9434
3918 9452
WIND...HAIL 60MPH 1.50IN
$$
HAWBLITZEL1 follow-up statement
353
WWUS53 KEAX 241821
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
121 PM CDT TUE MAY 24 2011
MOC025-047-049-095-107-177-241845-
/O.CON.KEAX.SV.W.0129.000000T0000Z-110524T1845Z/
CALDWELL MO-CLAY MO-CLINTON MO-JACKSON MO-LAFAYETTE MO-RAY MO-
121 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR RAY...WESTERN
LAFAYETTE...NORTHEASTERN JACKSON...EASTERN CLINTON...EASTERN CLAY AND
CALDWELL COUNTIES UNTIL 145 PM CDT...
AT 117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH...AND QUARTER SIZE HAIL. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM KINGSTON TO WOODS HEIGHTS TO COURTNEY...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...BUCKNER...RICHMOND...LEXINGTON...POLO...SIBLEY...
ORRICK...COWGILL...LEVASY...HENRIETTA...BRAYMER...HARDIN...
WELLINGTON...RAYVILLE...KNOXVILLE...FLEMING...CAMDEN...NAPOLEON AND
RUSSELLVILLE.
THIS WILL IMPACT
I-35 BETWEEN MILE MARKERS 40 AND 53.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3921 9377 3903 9392 3908 9445 3933 9432
3975 9423 3975 9377
TIME...MOT...LOC 1821Z 277DEG 33KT 3968 9404 3930 9409
3916 9427
WIND...HAIL 60MPH 1.00IN
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 6:07 AM CDT, 6 hours 50 minutes earlier.
Area forecast discussion, May 24, 6:07 AM CDT, 6 hours 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 607 AM CDT TUE MAY 24 2011 ...UPDATED AVIATION DISCUSSION... .DISCUSSION... AN ACTIVE WEATHER DAY IS IN STORE FOR MUCH OF THE CENTRAL PLAINS THIS AFTERNOON AND THIS EVENING AS A LARGE STORM SYSTEM APPROACHES THE REGION. A DEEP TROUGH WILL DIG SOUTHWARD INTO THE ROCKY MOUNTAIN REGION TODAY...WITH AN UPPER LEVEL LOW MOVING EASTWARD INTO THE CENTRAL PLAINS BY THIS EVENING. AROUND 09Z THIS MORNING...THE SURFACE LOW ASSOCIATED WITH THIS SYSTEM WAS SITUATED OVER THE OKLAHOMA/TEXAS PANHANDLES. WAA WILL SET IN THIS MORNING AS THE WARM FRONT STRETCHES ACROSS NORTHEAST KANSAS AND NORTHERN MISSOURI. CANNOT RULE OUT THE POTENTIAL THAT SCATTERED CONVECTION COULD POP UP DURING MID/LATE MORNING HOURS. ANY CONVECTION THAT DOES OCCUR COULD EFFECT THE ATMOSPHERIC CONDITIONS FOR THE THE LARGER THUNDERSTORM OUTBREAK THAT IS EXPECTED TO BREW BY LATE THIS AFTERNOON. MODELS CONTINUE TO POINT TOWARD A SIGNIFICANT SEVERE WEATHER OUTBREAK LATE THIS AFTERNOON THROUGH THE EVENING HOURS ACROSS THE CENTRAL PLAINS AS THE SURFACE LOW PROGRESSES EASTWARD INTO KANSAS. A STRONG DRYLINE WILL BE PUSHING EASTWARD TOWARD SOUTH CENTRAL KANSAS AND CENTRAL OKLAHOMA THIS AFTERNOON...AND MODELS ARE IN FAIRLY GOOD AGREEMENT THAT STORMS WILL INITIATE ALONG THIS DRY LINE IN THE VICINITY OF A LINE STRETCHING FROM WICHITA TO OKLAHOMA CITY BETWEEN 22Z-00Z. WITH AT LEAST 3000-4000J/KG OF MUCAPE AND 45-50KTS OF 0-6KM SHEAR IN PLACE OVER THAT REGION...STORMS ARE EXPECTED TO QUICKLY BECOME SEVERE. ONCE THESE STORMS BEGIN TO INITIATE...THEY WILL LIKELY FORM INTO A SQUALL LINE OVER SOUTHERN KANSAS INTO CENTRAL MISSOURI AND RAPIDLY TRACK EASTWARD TOWARD THE KS/MO BORDER...ARRIVING BETWEEN 01Z-04Z. ALTHOUGH CAPE AND SHEAR VALUES LIKELY WILL NOT BE AS IMPRESSIVE OVER OUR FORECAST AREA COMPARED TO FURTHER WEST...CONDITIONS APPEAR TO SUPPORT STRONG TO SEVERE STORMS ACROSS THE FORECAST AREA...ESPECIALLY EXTREME EASTERN KANSAS AND NORTHWEST AND WEST CENTRAL MISSOURI. AS THE LINE OF STORMS APPROACHES THE KS/MO BORDER AND PROGRESSES EASTWARD INTO THE FORECAST AREA...MODELS ARE SHOWING A LARGE AMOUNT OF DRY AIR BEING ADVECTED INTO THE SYSTEM FROM THE SOUTHWEST...WHICH WILL PIVOT THE TRACK OF STORMS FROM A NORTH-SOUTH ORIENTATION TO MORE OF A NORTHWEST-SOUTHEAST ORIENTATION BY LATE EVENING OR OVERNIGHT. MAIN SEVERE THREATS WITH THESE STORMS TUESDAY EVENING INTO EARLY WEDNESDAY MORNING WILL BE STRAIGHT-LINE WINDS...LARGE HAIL...AND ISOLATED TORNADOES. BY WEDNESDAY MORNING...THE UPPER LEVEL LOW WILL BE SITUATED OVER NORTHEAST KANSAS AND MOVE EASTWARD INTO THE REGION DURING THE DAY...BRINGING ADDITIONAL PERIODS OF SHOWERS AND THUNDERSTORMS TO THE AREA. HOWEVER...THE THREAT FOR SEVERE WEATHER WITH THESE STORMS ON WEDNESDAY APPEAR TO BE LOW. THIS UPPER LOW WILL FINALLY MOVE EAST OF THE REGION ON THURSDAY...RESULTING IN SHOWERS DIMINISHING FROM WEST TO EAST DURING THE MORNING HOURS. WITH THE SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS THAT HAVE BEEN IMPACTING THE REGION FOR THE PAST SEVERAL DAYS AND ARE EXPECTED TO CONTINUE FOR A FEW MORE DAYS...WE WILL BE CLOSELY MONITORING THE RISK FOR LOCALIZED FLASH FLOODING AND STREAMS AND RIVERS TO BE ON THE RISE AS PERIODS OF HEAVY RAIN ARE POSSIBLE ACROSS THE AREA. THERE WILL BE A BRIEF DRY PERIOD THURSDAY NIGHT INTO FRIDAY BEFORE ANOTHER UPPER LOW TRACKS EASTWARD ACROSS THE NORTHERN PLAINS...CLIPPING THE REGION WITH SHOWERS AND THUNDERSTORMS FRIDAY AND FRIDAY NIGHT. FROM THIS POINT ON IN THE FORECAST...MODELS ARE STRUGGLING TO AGREE WITH THE UPPER LEVEL PATTERN...SO HAVE KEPT THE FORECAST FOR THE WEEKEND INTO EARLY NEXT WEEK DRY. AS FOR TEMPERATURES...HIGHS WILL DROP DOWN INTO THE 60S BY THURSDAY AS THE STORM SYSTEM PUSHES EASTWARD...BUT THEN WILL START MODERATING INTO THE 80S BY THE WEEKEND. ACH && .AVIATION... FOR THE 12Z...A WARM FRONT WAS LOCATED IN SOUTHERN MISSOURI AND WILL GRADUALLY SHIFT NORTH THROUGH MISSOURI THIS AFTERNOON. MAY SEE ISOLATED THUNDERSTORM DEVELOP ANYTIME TODAY...BUT THE CHANCES ARE LOW. FOR THIS MORNING...THE MODEL GUIDANCE HAS RECENTLY BEEN TOO BULLISH WITH IFR AND MVFR CEILING DEVELOPMENT IN THIS MOIST ATMOSPHERE. CURRENT OBSERVATIONS IN EASTERN KANSAS AND WESTERN MISSOURI DO NO REFLECT THE MODEL GUIDANCE. AS INSOLATION INCREASES THIS MORNING...CANNOT RULE OUT A PERIOD OF MVFR CEILINGS AS CUMULUS AND STRATOCU DEVELOP. IF A BROKEN DECK FORMS...CEILINGS WILL RISE TO VFR BY EARLY AFTERNOON. NEXT CONCERN IS THE RISK OF STRONG TO SEVERE THUNDERSTORMS SOMETIME BETWEEN 00Z AND 06Z. GREATEST THREAT IS NEAR 06Z AS A STRONG STORM APPROACHES. STORMS WILL ONLY LAST ABOUT 2 HOURS WITH MORE ISOLATED ACTIVITY THEREAFTER. DB && .EAX WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. &&
Hazardous weather outlook, May 24, 5:00 AM CDT, 7 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 500 AM CDT TUE MAY 24 2011 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-251000- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 500 AM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS COULD POTENTIALLY DEVELOP ACROSS THE OUTLOOK AREA THIS MORNING. HOWEVER THE MAIN FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT WILL BE THIS EVENING AS A STORM SYSTEM MOVES ACROSS THE CENTRAL PLAINS. STORMS WILL LIKELY INITIATE ALONG A LINE APPROXIMATELY STRETCHING FROM WICHITA KS TO OKLAHOMA CITY OK LATE THIS AFTERNOON...DEVELOP INTO A SQUALL LINE...AND MOVE EASTWARD INTO EASTERN KANSAS AND WESTERN MISSOURI BY EARLY THIS EVENING. SOME OF THESE STORMS COULD BECOME STRONG TO SEVERE...WITH THE PRIMARY THREATS BEING DAMAGING STRAIGHT LINE WINDS...LARGE HAIL...AND ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS STORM SYSTEM WILL CONTINUE TO IMPACT MUCH OF THE OUTLOOK AREA...ESPECIALLY NORTHERN AND CENTRAL MISSOURI...DURING THE EARLY MORNING HOURS ON WEDNESDAY. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT THE AREA THROUGH THE DAY ON WEDNESDAY...HOWEVER THE THREAT FOR ANY SEVERE WEATHER APPEARS TO BE LOW. ALTHOUGH PRECIPITATION EVENTS WILL BE SCATTERED AND NOT CONTINUOUS FOR THE NEXT SEVERAL DAYS...LOCALLY HEAVY RAINFALL...ESPECIALLY IN THUNDERSTORMS...WILL LIKELY DEVELOP. TOTAL RAINFALL ACCUMULATIONS THROUGH THE MIDDLE OF THE WEEK MAY EXCEED SEVERAL INCHES IN SOME LOCATIONS ACROSS THE OUTLOOK AREA. THIS WILL INCREASE THE THREAT FOR LOCALIZED FLASH FLOODING...AND WILL LIKELY PUSH SOME STREAMS AND RIVERS INTO FLOOD THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED THIS EVENING. ACH
In the hours before
Local storm report, May 24, 12:17 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 PM HAIL ST JOSEPH 39.76N 94.85W
05/24/2011 E0.50 INCH BUCHANAN MO TRAINED SPOTTER
&&
AJLocal storm report, May 24, 12:35 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1235 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG PLATTE CITY 39.36N 94.78W
05/24/2011 PLATTE MO TRAINED SPOTTER
1-2 INCH BRANCHES DOWN IN PLATTE CITY
&&
AJLocal storm report, May 24, 12:36 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1236 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM HAIL PLATTE CITY 39.36N 94.78W
05/24/2011 E0.75 INCH PLATTE MO TRAINED SPOTTER
&&
AJLocal storm report, May 24, 12:37 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1237 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND GST PLATTE CITY 39.36N 94.78W
05/24/2011 E50 MPH PLATTE MO TRAINED SPOTTER
&&
AJLocal storm report, May 24, 12:51 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1251 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1249 PM HAIL SMITHVILLE 39.38N 94.57W
05/24/2011 E0.75 INCH CLAY MO LAW ENFORCEMENT
ALSO ESTIMATED WINDS GUSTING UP TO 45 MPH.
&&
CDBLocal storm report, May 24, 12:56 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CDT TUE MAY 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1246 PM HAIL WEATHERBY LAKE 39.24N 94.70W
05/24/2011 E0.75 INCH PLATTE MO PUBLIC
PENNY SIZE HAIL REPORTED
&&
MJMThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:07 PM CDT | Special Weather Statement | EAX | Carroll | 23 min |
| May 24, 10:12 AM CDT | Special Weather Statement | EAX | Jackson | 33 min |
| May 24, 10:26 AM CDT | Special Weather Statement | EAX | Clay | 34 min |
| May 24, 10:57 AM CDT | Special Weather Statement | EAX | Platte | 33 min |
| May 24, 11:16 AM CDT | Severe Thunderstorm Warning | EAX | Buchanan | 44 min |
| May 24, 11:53 AM CDT | Special Weather Statement | EAX | Andrew, Buchanan, Platte | 52 min |
| May 24, 11:56 AM CDT | Severe Thunderstorm Warning | EAX | Andrew, Buchanan, Clinton | 34 min |
| May 24, 12:09 PM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte | 51 min |
| May 24, 1:43 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Johnson, Lafayette, Pettis, Ray and 1 more | 47 min |
| May 24, 2:28 PM CDT | Special Weather Statement | EAX | Chariton, Cooper, Howard, Randolph, Saline | 62 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.